# SDR P5CA9500856

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A, J

## Discrepancy

ON DEPARTURE FROM ANC AFTER GEAR RETRACTION, RIGHT WING GEAR DOOR REMAINED OPEN AND GEAR REMAINED EXTENDED AS CONFIRMED BY BOTH PRIMARY/ALTERNATE INDICATION SYSTEMS.  DUMPED FUEL TO MAX LANDING WEIGHT, RETURNED TO DEPARTURE AIRPORT.  CHECKED RIG OF DOOR SEQUENCE VALVE, OPS CHECK GOOD.  LUBED GEAR AND C/W GEAR SWING, ALL CHECKED NORMAL.  COULD NOT DUPLICATE ON GROUND.
